Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectrum of the $ \overline{\partial}$-Neumann Laplacian on polydiscs


Author: Siqi Fu
Journal: Proc. Amer. Math. Soc. 135 (2007), 725-730
MSC (2000): Primary 32W05
Published electronically: August 10, 2006
MathSciNet review: 2262868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectrum of the $ \overline{\partial}$-Neumann Laplacian on a polydisc in $ \mathbb{C}^n$ is explicitly computed. The calculation exhibits that the spectrum consists of eigenvalues, some of which, in particular the smallest ones, are of infinite multiplicity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32W05

Retrieve articles in all journals with MSC (2000): 32W05


Additional Information

Siqi Fu
Affiliation: Department of Mathematical Sciences, Rutgers University-Camden, Camden, New Jersey 08102
Email: sfu@camden.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08656-4
PII: S 0002-9939(06)08656-4
Received by editor(s): September 20, 2005
Published electronically: August 10, 2006
Additional Notes: This research was supported in part by an NSF grant.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.